# SDR AALA201811089009

- Difficulty date: November 1, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE SHEAR PLATE AT STRINGER 23R BETWEEN FRAMES 69 - 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM A319 51-72-11 AND DRAWING D53474180.
